×

zbMATH — the first resource for mathematics

On the existence and the asymptotic stability of solutions to the equations of linear thermoelasticity. (English) Zbl 0183.37701

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Zener, C., Phys. Rev. 52, 230–235 (1937); 53, 90–99 (1938). · JFM 63.1341.03 · doi:10.1103/PhysRev.52.230
[2] Päsler, M., Z. Physik 122, 357–386 (1944). · doi:10.1007/BF01342759
[3] Alblas, J. B., Appl. Sci. Res. (A) 10, 349–362 (1961). · doi:10.1007/BF00411929
[4] Chadwick, P., Mathematika 9, 38–48 (1962). · Zbl 0111.22002 · doi:10.1112/S0025579300003077
[5] Ericksen, J. L., Internat. J. Solids and Structures 2, 573–580 (1966). · doi:10.1016/0020-7683(66)90039-4
[6] Ericksen, J. L., Proc. Fifth U.S. Nat. Congr. Appl. Mech. 187–193 (1966).
[7] Lions, J. L., Équations Différentielles-Opérationnelles et problèmes aux limites. Berlin-Göttingen-Heidelberg: Springer 1961. · Zbl 0098.31101
[8] Weiner, J. H., Quart. Appl. Math. 15, 102–105 (1957).
[9] Ionescu-Cazimir, V., Bull. Acad. Polon. Sci. Sér. Sci. Tech. 12, 565–579 (1964).
[10] Agmon, S., Lectures on Elliptic Boundary Value Problems. Princeton: Van Nostrand 1965. · Zbl 0142.37401
[11] Fichera, G., Lectures on Linear Elliptic Differential Systems and Eigenvalue Problems. Berlin-Göttingen-Heidelberg: Springer 1965. · Zbl 0138.36104
[12] Friedrichs, K. O., Ann. of Math. 48, 441–471 (1947). · Zbl 0029.17002 · doi:10.2307/1969180
[13] Truesdell, C., & W. Noll, The Non-Linear Field Theories of Mechanics. Berlin-Göttingen-Heidelberg: Springer 1965. · Zbl 0779.73004
[14] Sobolev, S. L., Some Applications of Functional Analysis in Mathematical Physics. Leningrad 1950. English translation by F. Browder; Providence: A.M.S. 1963. · Zbl 0041.52307
[15] Višk, M. I., & O. A. Ladyženskaya, Uspehi Mat. Nauk (N.S.), 11, no. 6 (72), 41–97 (1956). English translation in A.M.S. translations, Ser 2, 10, 223–281 (1958).
[16] Agmon, S., Douglis, A. & L. Nirenbero, Comm. Pure Appl. Math. 12, 623–727 (1959); 17, 35–92 (1964). · Zbl 0093.10401 · doi:10.1002/cpa.3160120405
[17] Morrey, C. B., Jr., Multiple Integrals in the Calculus of Variations. Berlin-Göttingen-Heidelberg: Springer 1966. · Zbl 0142.38701
[18] Shield, R. T., Z. Angew. Math. Phys. 16, 649–686 (1965). · Zbl 0151.36103 · doi:10.1007/BF01590967
[19] Achenbach, J. D., Acta Mech. 3, 342–351 (1967). · doi:10.1007/BF01181493
[20] Bochner, S., Proc. Nat. Acad. Sci. U.S.A. 46, 1233–1236 (1960). · Zbl 0094.07603 · doi:10.1073/pnas.46.9.1233
[21] Lions, J. L., & P. A. Raviart, ICC Bull. 5, 1–21 (1966).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.